# SDR DALA2017080405994

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA AT BS 1681.8 BETWEEN BL 0 AND LBL 55 HAD SEVERAL AREAS OF CORROSION TO THE TOP SURFACE OF GALLEY PAN.   REMOVED CORROSION. AND REPAIRED IAW ER/A PRI 559858-14 REV 0-1, & ER/A 559858, REV ORIGINAL.
